MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GLIDEPATH 19CM ST EX KIT; DIALYSIS CATHETER

BARD ACCESS SYSTEMS GLIDEPATH 19CM ST EX KIT; DIALYSIS CATHETER
Model Number 5397190
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number of the device was provided.The device history records are currently under review.The return of the sample is pending.The investigation is currently underway.(expiry date: 03/2020).
 
Event or Problem Description
It was reported that the tunneler allegedly broke during placement dialysis catheter placement.It was further reported that another device was opened to complete the procedure.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: a sample evaluation could not be performed as the samples were not returned therefore the investigation is inconclusive due to the fact that no sample was returned for evaluation.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Possible contributing factors include improper selection, improper dimensional design, effects of shipping and handling not accounted for; however, the lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).Labeling review: a review of product labeling documents (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.(expiry date: 03/2020).

Brand Name
GLIDEPATH 19CM ST EX KIT
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8616583
Report Number3006260740-2019-01401
Device Sequence Number14033276
Product Code MSD
UDI-Device Identifier00801741012297
UDI-Public(01)00801741012297
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number5397190
Device Catalogue Number5397190
Device Lot NumberREDN0140
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2019
Supplement Date Received by Manufacturer06/27/2019
Initial Report FDA Received Date05/16/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1